Seek immediate medical help. Do NOT make a person throw up unless told to do so by poison control or a health care professional.
If the chemical is on the skin or in the eyes, flush with lots of water for at least 15 minutes.
If the person breathed in the poison, immediately move him or her to fresh air.
Determine the following information:
Full Question:I have been taking Topamax for three months and I am experiencing a difference in the way my food tastes, an awful metallic... Read more »
Drug eluting stents and bare metal stents are in the news these days, especially on the business pages as companies try to prove that "mine... Read more »
Recently, we received a question about whether pollutants or radon could cause ‘forgetfulness.' As a result I want to throw some light on... Read more »
Chemotherapy may cause changes in your taste and smell. Foods may taste bitter or rancid, and you may develop a dislike for certain foods.... Read more »